# SDR UALA2012022901259

- Difficulty date: February 27, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 46,327 hours, 12,272 cycles
- Engine: Pwa PW4056
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: S252T7016
- Part serial: 2359
- Condition: Leaking
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF SKYDROL AS VIEWED FROM GROUND COMING DOWN BOTH SIDES OF TAIL CONE ABOVE APU CONTINUING DOWN FUSELAGE TO BELLY DRIPPING ON GROUND.  FOUND UPPER RUD PCU (CTR SYS) LEAKING FROM FWD ROD END, RPLCD UPR RUD PCU WITH BORROWED PCU FROM AA, SNAA10, PN 282900-1013, OP CHK GOOD, NO LEAKS, NO FAULTS.
